MAUDE Adverse Event Report: MILTENYI BIOTEC GMBH CLINIMACS CD34 REAGENT SYSTEM; CLINIMACS TUBING SET LS

MILTENYI BIOTEC GMBH CLINIMACS CD34 REAGENT SYSTEM; CLINIMACS TUBING SET LS
Model Number N/A
Medical Device Problem Code Device Operates Differently Than Expected (2913)
Health Effect - Clinical Codes No Known Impact Or Consequence To Patient (2692); No Information (3190)
Date of Event 04/26/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device not returned to the manfuacturer.
 
Event or Problem Description
A clinimacs® cd34 selection has been performed by the customer.In total 76.4xl0e9 wbc (white blood cells) including 1.8xl0e9 cd34 cells have been processed using one vial of clinimacs® cd34 reagent and the enrichment program selection 1 applying the clinimacs® tubing set.The cd34 yield after the selection was low.The customer stated that they used another tubing set to separate the cd34+ cells from the negative fraction bag.Therefore any risk for the patient could be ruled out.

Brand Name
CLINIMACS CD34 REAGENT SYSTEM
Common Device Name
CLINIMACS TUBING SET LS
Manufacturer (Section D)
MILTENYI BIOTEC GMBH
friedrich-ebert-strasse 68
bergisch gladbach, 51429
GM  51429
MDR Report Key5671276
Report Number3005290010-2016-00069
Device Sequence Number174250
Product Code OVG
UDI-Device Identifier04049934004841
UDI-Public04049934004841
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
BH110018
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Remedial Action Notification
Type of Report Initial
Report Date (Section B) 05/20/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberN/A
Device Lot NumberNOT KNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/06/2016
Initial Report FDA Received Date05/23/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1